Note on pure-projectivity of modules
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 2, p. 339-344
@article{ASNSP_1973_3_27_2_339_0,
     author = {Fuchs, Laszlo and Hauptfleisch, G. J.},
     title = {Note on pure-projectivity of modules},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {2},
     year = {1973},
     pages = {339-344},
     zbl = {0279.16012},
     mrnumber = {384866},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_2_339_0}
}
Fuchs, L.; Hauptfleisch, G. J. Note on pure-projectivity of modules. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 2, pp. 339-344. http://www.numdam.org/item/ASNSP_1973_3_27_2_339_0/

[1] H. Bass: Big projective modules are free, Illinois J. Math. 7 (1963), 24-31. | MR 143789 | Zbl 0115.26003

[2] N. Bourbaki: Modules plats, Alg├Ębre commutatif, Chap. 1 (Paris, 1961).

[3] P.M. Cohn: On the free product of associative rings, Math. Z. 71 (1959), 380-398. | MR 106918 | Zbl 0087.26303

[4] L. Fuchs: Infinite abelian groups, Vol. 1 (New York, 1970). | Zbl 0209.05503

[5] P. Hill: On the freeness of abelian groups : A generalization of Pontryagin's theorem, Bull. Amer. Math. Soc. 76 (1970), 1118-1120. | MR 263919 | Zbl 0223.20058

[6] K.S. Kulkarni: On a theorem of Jensen, Amer. Math. Monthly 74 (1967), 960-961. | MR 241400 | Zbl 0155.09604

[7] J.M. Maranda: On pure subgroups of abelian groups, Arch. Math. 11 (1960), 1-13. | MR 114854 | Zbl 0109.01701